# SDR DALA2025062504765

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE CLOSET HOLD DOWN AT FR20. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0570:5321-2022/002 00332 REMOVED AND REPLACED CLOSET HOLD DOWNS REF A220 AMP 25-24 -11. (LP# 1037701)
